# SDR SWAA2022060614521

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 17,163 hours, 8,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHTS IN AFT GALLEY ON B SIDE WILL NOT TEST. / [01] RESEATED FLASH LIGHTS IN CRADLE OPS CHECKS GOOD IAW MM 25-64-00
